# SDR SWAA2021102723714

- Difficulty date: September 27, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 46,043 hours, 27,465 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Pulled
- Location: R/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E PANEL 661CB HAS SEVERAL PULLED FASTENER HOLES.   FABRICATED REPAIR PLIES, AND  INSTALLED IAW SRM 51-70-04-2R-9.PARA 4.J-M.
